# SDR YENA20130714146

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 37,511 hours, 13,216 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: CZ9284E
- Part serial: HEK44527
- Condition: Failed
- Location: Brake Pressure
- Part time: 14,753 hours, 5,300 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY AFTER LANDING GEAR EXTENSION DUE TO ECAM BRAKES /A-SKID/NWS FAULT.  ACCOMPLISHED TROUBLESHOOTING IAW TSM 32-42-00, AND FOUND BRAKE PRESSURE TRANSDUCER FAULTING BSCU.  R & R BRAKE PRESSURE TRANSDUCER IAW AMM 32-42-00. ACCOMPLISHED NORMAL BRAKE SYSTEM TEST IAW 32-42-00, SYS TEST GOOD. ALSO ACCOMPLISHED OPS TEST OF THE STEERING SYS, SYS TEST GOOD IAW AMM 32-51-00.
